# SDR AALA20031186

- Difficulty date: October 29, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND OVERHEAD EMERGENCY LIGHTS DIM.  REPLACED BATTERY FOR FIRST CLASS OVERHEAD EMERGENCY LIGHTS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
